MathSciNet Relay Station
MathSciNet bibliographic data
MR1993205 (2005a:13021) 13C14 (13C05 13H10)
Huneke, Craig; Leuschke, Graham J. Local rings of countable Cohen-Macaulay type. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3003–3007 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement